# SDR DXTA2022040459510

- Difficulty date: April 1, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N630QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0179
- Aircraft time: 3,033 hours, 1,974 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR WILL NOT LATCH. HANDLE STUCK IN THE OPEN POSITION // SIGNOFF// REMOVED TRIM AND STAIRS FROM THE MAIN ENTRANCE DOOR TO GAIN ACCESS TO THE LATCHING MECHANISMS. FOUND ONE OF THE MED LOCKING PINS NOT SLIDING SMOOTHLY. FREE'D THIS DOOR PIN AND APPLIED LUBRICANT. PERFORMED OPERATIONAL CHECK OF THE MED AND ALL OPERATION IS NORMAL AT THIS TIME. DOOR OPENS AND CLOSES NORMALLY. REINSTALLED THE STAIRS AND TRIM. ALL WORK WAS PERFORMED IAW CE-680A AMM CHAPTER 52-10-00. NO FURTHER ACTION REQUIRED.
